# SDR FDEA201611103946

- Difficulty date: November 10, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,026 hours, 31,613 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN AT STRINGER 13, XORS 264, SHOWS CORROSION.   REMOVED CORROSION IAW EA 8-5730-T0329998.
